mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Pegg-Barnett phase operators of infinite rank
Griffith University, Australia.
Mälardalen University, Department of Mathematics and Physics.
1995 (English)In: Physics Letters A, ISSN 0375-9601, Vol. 198, p. 167-174Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1995. Vol. 198, p. 167-174
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-2983DOI: 10.1016/0375-9601(95)00053-6ISI: A1995QJ21300002OAI: oai:DiVA.org:mdh-2983DiVA, id: diva2:115647
Available from: 2008-03-08 Created: 2008-03-08 Last updated: 2015-07-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Bonner, R.
By organisation
Department of Mathematics and Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf